Journal of Symplectic Geometry

Enumerative vs.\ symplectic invariants and obstruction bundles

Aleksey Zinger

Full-text: Open access

Abstract

We describe in detail a gluing construction for pseudoholo- morphic maps in symplectic geometry, including in the pres- ence of an obstruction bundle. The main motivation is to try to compare the symplectic and enumerative invariants of algebraic manifolds. These descriptions can also be used to enumerate rational curves with high-order degeneracies of lo- cal nature in projective spaces.

Article information

Source
J. Symplectic Geom., Volume 2, Number 4 (2004), 445-543.

Dates
First available in Project Euclid: 3 April 2006

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1144070628

Mathematical Reviews number (MathSciNet)
MR2197218

Zentralblatt MATH identifier
1095.14051

Subjects
Primary: 53D45: Gromov-Witten invariants, quantum cohomology, Frobenius manifolds [See also 14N35]

Citation

Zinger, Aleksey. Enumerative vs.\ symplectic invariants and obstruction bundles. J. Symplectic Geom. 2 (2004), no. 4, 445--543. https://projecteuclid.org/euclid.jsg/1144070628


Export citation